Alert archive / Colorado / Red Flag Warnings in 2008
Red Flag Warning 12, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Jun 9, 2008, 3:51 PM MDT for 8 counties in Colorado. It took effect at Jun 10, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2008, 3:51 PM MDT (21:51 UTC)
- In effect from
- Jun 10, 2008, 12:00 PM MDT
- Expired
- Jun 10, 2008, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Arapahoe County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Lincoln County, CO, Park County, CO
The radar
The Denver radar (KFTG), 48 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2183 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 092151 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 351 PM MDT MON JUN 9 2008 ...VERY WARM...DRY AND WINDY CONDTIONS EXPECTED TUESDAY... .STRONG HIGH PRESSURE BUILDING OVER COLORADO TOMORROW WILL BRING SOME VERY WARM...WINDY AND VERY DRY CONDITIONS TO PARTS OF CENTRAL AND NORTHEAST COLORADO ON TUESDAY. HIGH TEMPERATURES ARE EXPECTED TO REACH THE UPPER 80S AND LOW 90S ON THE PLAINS AND THE UPPER 70S AND LOW 80S IN THE FOOTHILLS AND SOUTH PARK. IN ADDITION...VERY DRY AIR WILL BE OVER THE REGION...DROPPING RELATIVE HUMIDITIES TO SINGLE DIGITS AT SOME LOCATIONS. SOUTHWEST WINDS ARE ALSO EXPECTED TO INCREASE BY AFTERNOON. COZ214-216-241-246-247-100600- /O.NEW.KBOU.FW.W.0012.080610T1800Z-080611T0200Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 351 PM MDT MON JUN 9 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY. VERY WARM TEMPERATURES AND LOW HUMIDITIES WILL PRODUCE AFTERNOON RELATIVE HUMIDITIES IN THE UPPER SINGLE DIGITS TO LOWER TEENS. SOUTHWEST WINDS WILL ALSO INCREASE IN THE AFTERNOON TO 20 TO 30 MPH WITH GUSTS POSSIBLY UP TO 45 MPH. DRY...FINE FUELS WILL COMBINE WITH THESE EXTREME WEATHER CONDITIONS TO PRODUCE THE CONDITIONS FOR DANGEROUS FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DANKERS
4 follow-up statements
000 WWUS85 KBOU 100542 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 1142 PM MDT MON JUN 9 2008 ...VERY WARM...DRY...AND WINDY CONDITIONS EXPECTED TUESDAY... .AN UPPER LEVEL RIDGE AND INCREASING SOUTHWESTERLY FLOW ALOFT WILL BRING SOME VERY WARM...WINDY...AND VERY DRY CONDITIONS TO PARTS OF CENTRAL AND NORTHEAST COLORADO ON TUESDAY. HIGH TEMPERATURES ARE EXPECTED TO REACH THE UPPER 80S AND LOWER 90S ON THE PLAINS AND THE UPPER 70S AND LOWER 80S IN THE FOOTHILLS AND SOUTH PARK. IN ADDITION...VERY DRY AIR WILL BE OVER THE REGION...DROPPING RELATIVE HUMIDITIES TO SINGLE DIGITS AT SOME LOCATIONS. SOUTHWEST WINDS ARE ALSO EXPECTED TO INCREASE BY AFTERNOON. COZ214-216-241-246-247-101345- /O.CON.KBOU.FW.W.0012.080610T1800Z-080611T0200Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 1142 PM MDT MON JUN 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR THE PALMER DIVIDE...SOUTHERN FRONT RANGE FOOTHILLS... AND SOUTH PARK FOR VERY WARM TEMPERATURES...STRONG GUSTY SOUTHWEST WINDS...AND VERY LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY. VERY WARM TEMPERATURES AND A DRY SOUTHWEST FLOW ALOFT WILL PRODUCE AFTERNOON RELATIVE HUMIDITIES IN THE UPPER SINGLE DIGITS TO LOWER TEENS. SOUTHWEST WINDS WILL ALSO INCREASE IN THE AFTERNOON TO 20 TO 30 MPH WITH GUSTS POSSIBLY UP TO 45 MPH. DRY...FINE FUELS WILL COMBINE WITH THESE EXTREME WEATHER CONDITIONS TO PRODUCE THE CONDITIONS FOR DANGEROUS FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 101113 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 513 AM MDT TUE JUN 10 2008 ...HIGH FIRE DANGER CONDITIONS TODAY... .INCREASING SOUTHWEST FLOW ALOFT WILL BRING VERY WARM...WINDY... AND EXTREMELY DRY CONDITIONS TO PORTIONS OF CENTRAL AND NORTHEAST COLORADO TODAY. HIGH TEMPERATURES ARE EXPECTED TO REACH THE UPPER 80S AND LOWER 90S ON THE PLAINS...AND MID 70S TO MID 80S IN THE FOOTHILLS AND SOUTH PARK. IN ADDITION...VERY DRY AIR WILL BE OVER THE REGION...DROPPING RELATIVE HUMIDITIES INTO THE 5 TO 10 PERCENT RANGE. SOUTH TO SOUTHWEST WINDS WILL ALSO INCREASE SIGNIFICANTLY BY AFTERNOON. COZ214-216-241-246-247-101915- /O.CON.KBOU.FW.W.0012.080610T1800Z-080611T0200Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 513 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 214...216...241...246...AND 247 FOR STRONG SOUTH TO SOUTHWEST WINDS...VERY WARM TEMPERATURES... AND EXTREMELY LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A COMBINATION OF VERY WARM TEMPERATURES AND DRY SOUTHWEST FLOW ALOFT WILL DROP RELATIVE HUMIDITY READINGS INTO THE 5 TO 10 PERCENT RANGE IN MOST AREAS THIS AFTERNOON. IN ADDITION...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. DRY...FINE FUELS WILL COMBINE WITH THESE EXTREME WEATHER CONDITIONS TO PRODUCE DANGEROUS FIRE BEHAVIOR AND RAPID GROWTH OF ANY WILDFIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ BARJENBRUCH
000 WWUS85 KBOU 101814 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 1214 PM MDT TUE JUN 10 2008 ...HIGH FIRE DANGER CONDITIONS TODAY... .INCREASING SOUTHWEST FLOW ALOFT WILL BRING VERY WARM...WINDY... AND DRY CONDITIONS TO PORTIONS OF CENTRAL AND NORTHEAST COLORADO TODAY. HIGH TEMPERATURES ARE EXPECTED TO REACH THE UPPER 80S AND LOWER 90S ON THE PLAINS...WITH MID 70S TO MID 80S IN THE FOOTHILLS AND SOUTH PARK. IN ADDITION...RELATIVE HUMIDITIES WILL DROP INTO THE 5 TO 10 PERCENT RANGE. GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THE AFTERNOON. COZ214-216-241-246-247-110200- /O.CON.KBOU.FW.W.0012.000000T0000Z-080611T0200Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 1214 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A COMBINATION OF VERY WARM TEMPERATURES AND DRY SOUTHWEST FLOW ALOFT WILL DROP RELATIVE HUMIDITY READINGS INTO THE 5 TO 10 PERCENT RANGE IN MOST AREAS THIS AFTERNOON. IN ADDITION... SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE...WITH GUSTS AROUND 40 MPH. DRY...FINE FUELS WILL COMBINE WITH THESE EXTREME WEATHER CONDITIONS TO PRODUCE DANGEROUS FIRE BEHAVIOR AND RAPID GROWTH OF ANY WILDFIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ LESZCYNSKI
000 WWUS85 KBOU 110202 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 802 PM MDT TUE JUN 10 2008 COZ214-216-241-246-247-110315- /O.EXP.KBOU.FW.W.0012.000000T0000Z-080611T0200Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 802 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. THE GUSTY SOUTHWEST WINDS WILL CONTINUE TO DECREASE THIS EVENING WITH WIND GUSTS UNDER 25 MPH. A COLD FRONT WILL MOVE SOUTHWARD ACROSS EASTERN COLORADO LATER TONIGHT...WITH WINDS SHIFTING NORTHERLY AND RELATIVE HUMIDITIES INCREASE. $$ SWE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jun 9, 3:10 PM MDT, 41 minutes earlier.
Area forecast discussion, Jun 9, 3:10 PM MDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT MON JUN 9 2008
.SHORT TERM...A BIG WARMUP IN STORE FOR TOMORROW. MODEL SOUNDINGS
SHOW THE 700 MB TEMP OVER DENVER GOING FROM +8C TODAY TO +16C
TOMORROW...INDICATIVE OF 15-20F INCREASES IN SURFACE TEMPERATURES
OVER THAT TIME. WARM AND VERY DRY AIR OVER THE DESERT SOUTHWEST
WILL BE MAKING ITS WAY INTO THE STATE AS WESTERLY FLOW AND A FLAT
RIDGE ALOFT REMAIN OVER THE STATE. THIS AFTERNOON HAS SEEN HARDLY
ANY FAIR WEATHER CUMULUS DEVELOPMENT OVER THE MOUNTAINS...AND THE
SAME SHOULD BE THE CASE TOMORROW. PARK COUNTY HAS ALREADY SEEN DEW
POINTS DROP INTO SINGLE DIGITS THIS AFTERNOON ON THE LEADING EDGE OF
THE DRY AIR. ALONG WITH THE WARMER TEMPERATURES WILL BE MODERATE
SOUTHWESTERLY FLOW ALOFT THAT WILL MIX TO THE SURFACE DURING THE
AFTERNOON. GUSTY WINDS ARE EXPECTED...ESPECIALLY OVER THE SOUTHERN
FRONT RANGE FOOTHILLS AND PALMER DIVIDE. THE THREE WEATHER ELEMENTS
FOR DANGEROUS FIRE BEHAVIOR (HEAT...LOW RH AND GUSTY WINDS) WILL
COME TOGETHER OVER PARK COUNTY...THE JEFFCO FOOTHILLS AND PALMER
DIVIDE...SO WILL ISSUE A RED FLAG WARNING FOR NOON TO 8 PM ON
TUESDAY. WITH ALL THE WARMING...STRONG INSOLATION AND LEE
TROFFING...DENVER WILL LIKELY SEE THE FIRST 90 DEGREE READINGS OF
THE SEASON.
.LONG TERM...MODELS HAVE AN UPPER CLOSED LOW MOVING EASTWARD ACROSS
MONTANA FROM TUESDAY NIGHT INTO THURSDAY MORNING. THE FLOW ALOFT
FOR THE FORECAST AREA IS WESTERLY AND INCREASING TUESDAY NIGHT. ON
WEDNESDAY THROUGH MIDDAY THURSDAY...THE FLOW ALOFT IS WEST-
SOUTHWESTERLY WITH A JET MAXIMUM STAYING OVER THE SOUTHERN FORECAST
AREA FOR MUCH OF THAT TIME. SPEEDS ARE AT 95 TO 125 KNOTS. THE
TROUGH AXIS DOESNT REALLY GET ACROSS THE FORECAST AREA UNTIL LATE
THURSDAY/THURSDAY EVENING. THE QG VERTICAL VELOCITY FIELDS HAVE
UPWARD MOTION FOR THE FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY
EVENING...WITH DOWNWARD MOTION FROM WEDNESDAY EVENING THROUGH
THURSDAY. THE BOUNDARY LAYER FLOW BECOMES UPSLOPE FOR THE PLAINS
AND FOOTHILLS TUESDAY OVERNIGHT AS A FRONT MOVES ACROSS THE FORECAST
AREA. THE UPSLOPE CONTINUES INTO WEDNESDAY EVENING WITH A SURFACE
CYCLONE OVER THE SOUTHEAST CORNER OF COLORADO. WEDNESDAY NIGHT INTO
THURSDAY A WEAK SURFACE RIDGE MOVES IN WITH WEAK UPSLOPE TO NORMAL
DIURNAL WIND PATTERNS EXPECTED. FOR MOISTURE...TUESDAY EVENING
STARTS OUT VERY DRY. BY WEDNESDAY MORNING...MODELS SHOW SOME MID
LEVEL MOISTURE GETTING INTO THE MOUNTAINS...AND THE PLAINS
MOISTENING UP DOWN LOW WITH THE UPSLOPE FLOW. THROUGH THE DAY
WEDNESDAY...THE PLAINS HAVE LITTLE LOW LEVEL MOISTURE...JUST SOME IN
THE MID AND UPPER LEVELS. THE MOUNTAINS HAVE SOME IN THE MID
LEVELS. THE MOUNTAINS HAVE FAIR MOISTURE WEDNESDAY NIGHT...THE
PLAINS STAY RELATIVELY DRY AGAIN. ON THE THURSDAY THERE IS MID AND
UPPER LEVEL MOISTURE AROUND...NOTHING OVER THE LOW LEVELS. THE
MODELS MOISTURE PROGGS ARE IN BETTER AGREEMENT WITH TODAYS 12Z
RUNS COMPARED TO YESTERDAYS. THE BEST PRECIPITABLE WATER VALUES
OVER THE PLAINS ARE FROM 18Z WEDNESDAY TO 06Z WEDNESDAY NIGHT. THE
THETA-E AXIS IS EAST OF THE STATE THROUGH THE PERIOD. THERE IS NO
CAPE TUESDAY NIGHT...WITH A BIT OVER THE FOOTHILLS AND PALMER RIDGE
BY WEDNESDAY LATE IN THE DAY. THERE IS MINIMAL CAPE ON THURSDAY.
THE QPF FIELDS HAVE A BIT OF MEASURABLE RAINFALL MAINLY FOR THE
FORECAST AREA WEDNESDAY AFTERNOON AND EVENING. FOR POPS WILL MAKE
MINOR TO NO CHANGES TO THE EXISTING LOW NUMBERS. FOR TEMPERATURES
...WEDNESDAYS HIGHS ARE NOW ONLY 10-13 C COOLER THAN TUESDAYS.
THURSDAYS ARE ARE 1-3 C COOLER THAN WEDNESDAYS. FOR THE LATER
DAYS...FRIDAY THROUGH MONDAY...THE MODELS KEEP THE FORECAST AREA
MAINLY UNDER ZONAL FLOW...WITH PERHAPS UPPER RIDGING BY MONDAY. THE
MOISTURE IS LIMITED. TEMPERATURES APPEAR TO BE AT OF ABOVE SEASONAL
NORMAL. NO POPS FOR NOW.
&&
.AVIATION...CLEAR SKIES AND UNLIMITED VSBYS THROUGH TUESDAY
AFTERNOON. WINDS WILL BE TYPICAL DIURNAL THROUGH TONIGHT AND
TUESDAY MORNING...BUT STRONGER SOUTHWESTERLY WINDS ARE EXPECTED
TUESDAY AFTERNOON.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TUESDAY AFTN AND
EVENING FOR HIGH TEMPS...LOW RH AND GUSTY WINDS FOR PARK
COUNTY...SOUTHERN FRONT RANGE FOOTHILLS AND THE PALMER
DIVIDE...FWZ 214...216...241...246 AND 247.
&&
KDRBY/RJKHazardous weather outlook, Jun 9, 10:58 AM MDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1058 AM MDT MON JUN 09 2008 COZ030>051-101200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1058 AM MDT MON JUN 09 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND DRY WEATHER IS EXPECTED ON TUESDAY. AN UPPER TROUGH WILL BRING COOLER TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTHEAST COLORADO WEDNESDAY AFTERNOON THROUGH THURSDAY. DRY AND WARMING CONDITIONS ARE EXPECTED TO RETURN FROM FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. TCD/RJK
Nearby
Red Flag Warnings in Colorado, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.